# SDR REXA2021032500266

- Difficulty date: March 25, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 37,794 hours, 28,367 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670331994
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ANGLE FOR PANEL 221ALF IS CORRODED. - C/A: REMOVED AND REPLACED ANGLE IAW CRJ 700 SRM 51-40-11-001-001-A01 & 51-42-06-001-001-A01
